Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :0 Issue : 0 2013      Add To Cart                                                                    Download

SOLUTION OF NONLINEAR q-SCHRÖDINGER EQUATION BY TWO DIMENSIONAL q-DIFFERENTIAL TRANSFORM METHOD

Auther : MRIDULA GARG AND LATA CHANCHLANI

ABSTRACT
In the present paper, we first derive q-analogue of nonlinear Schrödinger equation from its discrete version and then solve it by two-dimensional q-differential transform method. The solution is obtained in the form of a series and in the case  , reduces to the exact solution of a nonlinear Schrödinger equation studied by Borhanifa and Abazari. We also draw some graphs of solution for different values of the parameter q using the software Mathematica.
Keywords: Two-dimensional q-differential transform method; nonlinear q-Schrödinger equation.
Mathematics Subject Classification (2010): 35A22, 35Q55.
 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55451

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law